MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),; CATHETER, STEERABLE
Model Number 401932
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of pericardial effusion was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
Related manufacturer report numbers: 3005334138-2020-00194, 3005334138-2020-00195, 2182269-2020-00045.During an atrial fibrillation ablation procedure, a pericardial effusion occurred.Isolation of the left pulmonary veins was achieved.After isolating the right veins, the patient became hypotensive and ice was used to identify a pericardial effusion.A pericardialcentesis was performed to stabilize the patient.There were no performance issues with abbott devices.

Brand Name
LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUAL-PURPOSE DUO-DECAPOLAR (20 ELECTRODES),
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key10089523
Report Number2182269-2020-00044
Device Sequence Number16875020
Product Code DRA
UDI-Device Identifier05414734202626
UDI-Public05414734202626
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K022380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number401932
Device Catalogue Number401932
Device Lot Number7307666
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;